# SDR RRXA99216

- Difficulty date: July 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995CF
- Make and model: Doug DC-8-62
- Aircraft serial: 46024
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 1570-1578
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CORROSION DAMAGE TO SKIN DOUBLER AT STA 1570 TO STA 1578 AND BETWEEN LONGERONS 32 LEFT 33 LEFT, DAMAGED BEYOND LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED NEW ANGLE IAW DC-8 SRM 53-2-0 FIGURE 1F.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
